# SDR ABXA20131112620

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,788 hours, 42,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF DURING CLIMB THROUGH 360 FT, SHORTLY AFTER SELECTING RT PACK ON.  STRONG WIRE BURNING ODOR WAS NOTICED IN COCKPIT.   NO OTHER INDICATIONS WITH RT PACK ON.  TEMP IN FWD & AFT CABIN WILL NOT GO BELOW APPROXIMATELY 22-24 DEGREES.  DUCT PRESS INDICATES NR 1, 60 PSI FOR A SHORT TIME WITH PACK OFF.  VISUALLY INSPECTED ACFT PACKS, WITH NO FAULTS NOTED.  OPERATED ACFT AIR CONDITIONING PACKS FOR 25 MINS ON THE GROUND, WITH NO ODOR NOTED.  PACKS CONTROLLED AND OPERATED IAW MM 21-00-00.  COMPLIED WITH BITE OF BOTH LT & RT PACKS TEMPERATURE CONTROLLERS WITH NO FAULTS NOTED IAW FIM 21-50-00-1.  ALSO C/W BITE CHECK OF THE ZONE TEMP CONTROLLER FIM 21-60-00-1, WITH NO FAULTS FOUND.
